Browse Title Index ISSN: 0793-1786


 
Issue Title
 
Vol 22, No 1-2 (2015) On the constructive investigatioin of a class of linear boundary value problems for linear differential equatins with distributed delay Abstract   PDF
A. Rumyantsev
 
Vol 5, No 3-4 (1998) On the Continuous Dependence on a Parameter of Solutions of Initial Value Problems for Linear GDE's Abstract   PDF
M. Tvrdy
 
Vol 10, No 1-2 (2003) On the convergence of solutions of one boundary value problem for the biharmonic equation in a domain dependent on small parameter Abstract   PDF
I. Gavrilov, T. Shaposhnikova
 
Vol 6, No 1-2 (1999) On the Correct Behaviour of Green Operators of Singular Vallee-Pousin Boundary Value Problems Abstract   PDF
E. Bravyi
 
Vol 1, No 1 (1993) On the exact constant in the inequality for a norm of solutions of the Lame system in a half-space Abstract   PDF
G.I. Kresin
 
Vol 4, No 1-2 (1997) On the existence and non-existence of positive entire solutions of elliptic and parabolic equations Abstract   PDF
R. Agarwal, F. Wong, S.-L. Yu
 
Vol 13, No 2 (2006) On the existence of orthonormal basis consisting of eigenfunctions of elliptic functional differential operators Abstract   PDF
E.M. Varfolomeyev
 
Vol 10, No 1-2 (2003) On the existence of positive solutions of second-order semilinear elliptic equations in unbounded domains Abstract   PDF
V. Kondratiev
 
Vol 8, No 1-2 (2001) On the Existence of the Solution of Maxwell Equations in a Waveguide Abstract   PDF
A. N. Bogolubov, A. N. Delitsyn, A. G. Sveschikov
 
Vol 7, No 1-2 (2000) On the extension of the Length Function in the class of finitely additive probabilities Abstract   PDF
A. Chentsov, S. Marina
 
Vol 2, No 1 (1994) On the formula for general solution of infinite system of functional differential equations Abstract   PDF
E. Litsyn
 
Vol 2, No 1 (1994) On the impossibility of some embeclclings Abstract   PDF
P. Sobolevskii
 
Vol 8, No 3-4 (2001) On the Influence of small Dissipation on the Evolution of Weak Discontinuities Abstract   PDF
A.M. Il'in, S.V. Zakharov
 
Vol 13, No 2 (2006) On the initial boundary value problem for mixed functional-differential equations Abstract   PDF
A. D. Myshkis
 
Vol 11, No 3-4 (2004) On the integral representation of the Green operator Abstract   PDF
L,F. Rakhmatullina
 
Vol 5, No 1-2 (1998) On the maximum modulus principle for linear parabolic systems with zero boundary data Abstract   PDF
G.I. Kresin, V.G. Maz'ya
 
Vol 5, No 3-4 (1998) On the Maximum Principle with Respect to Smooth Norms for Linear Strongly Coupled Parabolic Systems Abstract   PDF
G. Kresin, V. Maz'ya
 
Vol 3, No 1-2 (1995) On the necessary conditions for the preservation of a locally bounded invariant manifold Abstract   PDF
G. Osipenko, E. Ershov
 
Vol 13, No 3-4 (2006) On the noncontinuable solutions of retarded functional differential equations Abstract   PDF
B. Slezak
 
Vol 16, No 1 (2009) On the nonuniqueness of solutions of Darboux problem with decreasing right-hand side Abstract   PDF
Antoni Augustynowicz
 
Vol 17, No 3-4 (2010) On the numerical solution of delay differential equations using multiquadric approximation scheme Abstract   PDF
S Karimi Vanani, A Aminataei
 
Vol 17, No 1-2 (2010) On the oscillatory and asymptotic behavior of certain fourth order difference equations Abstract   PDF
G Grace, P Agarwal, Sandra Pinelas
 
Vol 3, No 3-4 (1996) On the parametrization of the solution set of a functional differential equation Abstract   PDF
V. Maksimov
 
Vol 21, No 3-4 (2014) On the Peano Theorem for some functional differential equation on time scale Abstract   PDF
A. Augustynowicz, A. Golaszewska
 
Vol 15, No 3-4 (2008) On the positiveness of the Cauchy function of integro-differential equations with bounded aftereffect Abstract   PDF
T.L. Sabatulina
 
Vol 7, No 3-4 (2000) On the problem of convergence of solutions to linear boundary value problems Abstract   PDF
L. F. Rakhmatullina
 
Vol 16, No 3 (2009) On the property of controllability with respect to a family of linear functionals Abstract   PDF
V. P Maksimov
 
Vol 11, No 3-4 (2004) On the relation between systems with switching and hybrid systems Abstract   PDF
A.D. Myshkis
 
Vol 6, No 1-2 (1999) On the Resolvent Kernel of Volterra Discrete Equation Abstract   PDF
A. Vecchio
 
Vol 8, No 3-4 (2001) On the Riemann-Hilbert Problem in a Class of Knizhnik-Zamolodchikov Equations Abstract   PDF
V.A. Golubeva
 
Vol 10, No 1-2 (2003) On the second order of accuracy difference schemes of the nonlocal boundary value problem for parabolic equations Abstract   PDF
A. Ashyralyev, I. Karatay
 
Vol 11, No 3-4 (2004) On the simplest system with retarding switching and a 2-point critical set Abstract   PDF
D. A. Filimonov
 
Vol 5, No 1-2 (1998) On the singularity order of optimal controls in linear-quadratic optimization problems for systems with time delay Abstract   PDF
A.N. Sesekin
 
Vol 19, No 3-4 (2012): FUNCTIONAL DIFFERENTIAL EQUATIONS On the smooth parameter-dependence of the resolvent function of abstract functional differential equations with unbounded state-dependent delay Abstract   PDF
B Slezak
 
Vol 20, No 3-4 (2013): FUNCTIONAL DIFFERENTIAL EQUATIONS On the smooth parameter-dependence of the resolvent function of abstract functional di¤erential equations with respect to theinitial time-parameter σ. A remark to Shanholt's nonlinear variation of constant formula. Some corrections Abstract   PDF
B Slezak
 
Vol 17, No 3-4 (2010) On the smooth parameter-dependence of the solutions of abstract functional differential equations with state-dependent delay Abstract   PDF
Bernat Slezak
 
Vol 18, No 1-2 (2011): FUNCTIONAL DIFFERENTIAL EQUATIONS On the solvability of linear boundary value problems for functional differential equations with intermediate derivatives Abstract   PDF
E Bravyi
 
Vol 7, No 1-2 (2000) On the solvability of linear boundary value problems for systems of generalized ordinary differential equations Abstract   PDF
M. Ashordia
 
Vol 15, No 1-2 (2008) On the solvability of the Cauchy problem for a first order linear functional differential equation Abstract   PDF
E. Bravyi
 
Vol 7, No 3-4 (2000) On the Solvability of the Initial Boundary Problem for Mixed Functional-Differential Equation of Retarded type Abstract   PDF
A. Myshkis
 
Vol 16, No 2 (2009) On the solvability of the Neumann problem for second order linear functional differential equations Abstract   PDF
E Bravyi
 
Vol 11, No 3-4 (2004) On the spectrum of causal integral operators having limits at infinity Abstract   PDF
V. A. Skopin
 
Vol 13, No 2 (2006) On the spectrum of the monodromy operator for slowly oscillating periodic solutions of functional differential equations with several delays Abstract   PDF
N. B. Zhuravlev Zhuravlev
 
Vol 4, No 1-2 (1997) On the stability of differential equations systems with the spectrum on the imaginary axis Abstract   PDF
Ya. Goltser
 
Vol 5, No 1-2 (1998) On the stability of nonautonomous equations with delay via limiting equations Abstract   PDF
A.S. Andreev, N.O. Sedova
 
Vol 17, No 1-2 (2010) On the stability of solutions of non-autonomous differential equations of fourth order with delay Abstract   PDF
Cemil Tunc
 
Vol 6, No 1-2 (1999) On the Stability of the Lobacevskii Equation Abstract   PDF
S. Jung
 
Vol 4, No 1-2 (1997) On the study of the solvability of nonlinear value problems by constructive methods Abstract   PDF
V. Maksirnov
 
Vol 10, No 3-4 (2003) On the two new approaches for eonstrnction of the high order of accuracy difference schemes for the second order differential equations Abstract   PDF
A. Ashyralyev, P. E. Sobolevskii
 
Vol 18, No 1-2 (2011): FUNCTIONAL DIFFERENTIAL EQUATIONS On tracking trajectory and control of a linear hereditary system Abstract   PDF
H Akca, L Berezansky, V Maksimov
 
351 - 400 of 608 Items << < 3 4 5 6 7 8 9 10 11 12 > >> 

Site Powered by Dr. Roman Yavich and Naor Yadai



ISSN: 0793-1786